MathSciNet Relay Station
MathSciNet bibliographic data
MR2085413 65H10 (65D30)
Connell, Chris A solution to certain polynomial equations with applications to nonlinear fitting. Math. Comp. 74 (2005), no. 249, 303–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement